RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 3, Pages 472–476 (Mi mz8679)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Fano Double Spaces with a Big Singular Locus

R. J. Mullany

University of Liverpool

Keywords: Fano double spaces, singular locus, generic hypersurface, weighted projective space, birationally superrigid variety, uniruled variety

DOI: https://doi.org/10.4213/mzm8679

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:3, 444–448

Bibliographic databases:

Document Type: Article
Received: 30.06.2009

Citation: R. J. Mullany, “Fano Double Spaces with a Big Singular Locus”, Mat. Zametki, 87:3 (2010), 472–476; Math. Notes, 87:3 (2010), 444–448

Citation in format AMSBIB
\Bibitem{Mul10}
\by R.~J.~Mullany
\paper Fano Double Spaces with a Big Singular Locus
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 3
\pages 472--476
\mathnet{http://mi.mathnet.ru/mz8679}
\crossref{https://doi.org/10.4213/mzm8679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761606}
\zmath{https://zbmath.org/?q=an:05791070}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 3
\pages 444--448
\crossref{https://doi.org/10.1134/S0001434610030193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279034600019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954020615}


Linking options:
  • http://mi.mathnet.ru/eng/mz8679
  • https://doi.org/10.4213/mzm8679
  • http://mi.mathnet.ru/eng/mz/v87/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Johnstone, “Birationally Rigid Singular Double Quadrics and Double Cubics”, Math. Notes, 102:4 (2017), 508–515  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Pukhlikov A.V., “Birationally Rigid Complete Intersections With a Singular Point of High Multiplicity”, Proc. Edinb. Math. Soc., 62:1 (2019), 221–239  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:266
    Full text:36
    References:22
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019